Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Black stain on the lips as a result of medicine reaction. How can I get rid of this?

i am 21 years old,my height is 5 2 and my weight is 47 kg.10 months ago i was fever .and then a doctor give me some medicine for fever and 3 glucose bottle on my body.then a black stain on my lips happened.i went a skin specialist.but no result.he said there is no cure of this stain because this is a medicine reaction.please tell me how i remove it.
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hello madam,

I have gone through your problem. You said some black stains appeared on your lips after you took some medicine for fever. Black melanin spots on the lips may be seen in a condition called as Peutz-jeghers syndrome. In this syndrome in addition to the black melanin spots on the lips, there might be polyps in the small and large intestines. Usually this condition is seen in adults. But the risk of malignancy (cancer) is rare in this condition. When you had fever, taking the medicine and appearing of these black spots may have occurred at the same time. Of course these black spots may be due to other reasons also.

My advice is to consult a general surgeon or GI surgeon first to rule out Peutz-Jeghers syndrome. If those spots are not due to this syndrome then you can consult a Plastic Surgeon. Sometimes black stains due to drug reactions usually fade off with time. So don't worry about this.

Good luck to you.
Answered: Fri, 26 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor